# SDR AALA202503036126

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 69,973 hours, 33,192 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX632900
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD Y SAYS FAIL FLUID LOSS. PILOTS RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED DUAL VALVE ALT BRAKE DISTRIBUTION UNION & RIGID LINE REF AMM 32-43-14.
